Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0906403

author
Jardine, J. F.
title
Simplicial presheaves
year
1987
journal
Journal of Pure and Applied Algebra
volume
47
number
1
pages
35–87
url
http://dx.doi.org/10.1016/0022-4049(87)90100-9
MathSciNet
MR906403
DOI
doi:906403

@article{MR0906403,
    AUTHOR = "Jardine, J. F.",
    TITLE = "Simplicial presheaves",
    JOURNAL = "J. Pure Appl. Algebra",
    FJOURNAL = "Journal of Pure and Applied Algebra",
    VOLUME = "47",
    YEAR = "1987",
    NUMBER = "1",
    PAGES = "35--87",
    ISSN = "0022-4049",
    MRCLASS = "18F10 (18B25 18F20 18F25 19D99)",
    MRNUMBER = "906403",
    MRREVIEWER = "V. P. Snaith",
    DOI = "10.1016/0022-4049(87)90100-9",
    URL = "http://dx.doi.org/10.1016/0022-4049(87)90100-9"
}

      

This item is never cited.